# SDR P5CA2018061280090

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,330 hours, 20,220 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, THE RIGHT ENGINE BLEED DOES NOT SHUT OFF.  OPS CHECKED THE ENGINE BLEED AND CYCLED THE PRSOV IAW AMM 36-11-09.  VALVE OPERATED NORMALLY. OPS CHECKED GOOD.
